Über die Integralgleichung der elliptischen Thetafunktion.

G. Doetsch; F. Bernstein

Jahresbericht der Deutschen Mathematiker-Vereinigung (1922)

  • Volume: 31, page 148-153
  • ISSN: 0012-0456; 1869-7135

How to cite


Doetsch, G., and Bernstein, F.. "Über die Integralgleichung der elliptischen Thetafunktion.." Jahresbericht der Deutschen Mathematiker-Vereinigung 31 (1922): 148-153. <http://eudml.org/doc/145635>.

author = {Doetsch, G., Bernstein, F.},
journal = {Jahresbericht der Deutschen Mathematiker-Vereinigung},
pages = {148-153},
title = {Über die Integralgleichung der elliptischen Thetafunktion.},
url = {http://eudml.org/doc/145635},
volume = {31},
year = {1922},

AU - Doetsch, G.
AU - Bernstein, F.
TI - Über die Integralgleichung der elliptischen Thetafunktion.
JO - Jahresbericht der Deutschen Mathematiker-Vereinigung
PY - 1922
VL - 31
SP - 148
EP - 153
UR - http://eudml.org/doc/145635
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.